# SDR AALA202509291598

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 31,064 hours, 14,821 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR AFT CARGO ON ECAM AFTER TAKEOFF.  RETURNED TO FIELD, EMEREGNCY DECLARED AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENACNE REPLACED PROX SENSOR(32WV) IAW AMM 52-71-12.
